# SDR MV1R200808061

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: General aviation
- Aircraft: N38
- Make and model: Skrsky S76
- Aircraft serial: 760087
- Aircraft time: 2,858 hours, 9,145 cycles
- Engine: Allsn 250C30S
- Engine time: 2,822 hours, 3,594 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Part number: 6898785
- Part serial: CG54559
- Condition: Cracked
- Location: Nr1 Pto Gear
- Part time: 2,822 hours, 3,594 cycles
- Component: Gearbox, Allsn
- Component part number: 23008586
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM OUTPUT SHAFT NR 1 ENGINE. INSPECTED AREA NO DEFECTS FOUND AT THAT TIME. REPLACED SHAFT SEAL. GROUND OPS AND LEAK CHECK GOOD. AFTER FLIGHT OIL LEAK RETURNED. ON GROUND RUN NO LEAK UNTIL ROTOR WAS RELEASED. OIL LEAK WAS AT OUTPUT SHAFT. FOUND PTO OUTPUT SHAFT CRACKED. REMOVED ENGINE SENT TO ENGINE SHOP FOR INSPECTION AND REPAIR.
